# SDR CAL950071

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16982
- Make and model: Airbus A300 B4-103
- Aircraft serial: 091
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Trans
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 117 - THE FLAPS WOULD NOT EXTEND ON APPROACH.  THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 AND NR 6 FLAP TRANSMISSIONS AT FAULT.  BOTH THE NR 1 AND NR 6 RT FLAP TRANSMISSIONS WERE REMOVED AND REPLACED.  IN ADDITION, ALL FLAP TRANSMISSIONS AND DOWNDRIVE GEARBOXES WERE DRAINED AND SERVICED.  THE FLAPS WERE CYCLED SEVERAL TIMES AND ALL OPERATION CHECKED GOOD.  (W)
